ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On solitons with half integral charge

Rajaraman, R and Bell, JS (1982) On solitons with half integral charge. In: Physics Letters B, 116 (2-3). pp. 151-154.

Full text not available from this repository. (Request a copy)
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Can certain soliton states, with half integral expectation value of charge, be also eigenstates of charge X with half integral eigenvalue? It can be so only with a somewhat sophisticated definition of charge.

Item Type: Journal Article
Publication: Physics Letters B
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies (Ceased to exist at the end of 2003)
Date Deposited: 31 Dec 2009 06:39
Last Modified: 20 Mar 2014 04:41
URI: http://eprints.iisc.ac.in/id/eprint/22388

Actions (login required)

View Item View Item